A. A. Beilinson, Higher regulators of modular curves, Applications of algebraic K-theory to algebraic geometry and number theory, vol.55, pp.1-34, 1983.

L. A. Borisov and P. E. Gunnells, Toric modular forms and nonvanishing of L-functions, J. Reine Angew. Math, vol.539, pp.149-165, 2001.

W. Bosma, J. Cannon, and C. Playoust, The Magma algebra system. I. The user language, Computational algebra and number theory, vol.24, pp.235-265, 1993.

F. Brunault, Beilinson-Kato elements in K 2 of modular curves, Acta Arith, vol.134, issue.3, pp.283-298, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00561919

F. Brunault, Regulators of Siegel units and applications, J. Number Theory, vol.163, pp.542-569, 2016.
URL : https://hal.archives-ouvertes.fr/ensl-01400913

F. Brunault and W. Zudilin, Many Variations of Mahler Measures: A Lasting Symphony, Australian Mathematical Society Lecture Series, vol.28, 2020.

R. De-jeu, On K (3) 4 of curves over number fields, Invent. Math, vol.125, issue.3, pp.523-556, 1996.

R. De-jeu, Towards regulator formulae for the K-theory of curves over number fields, Compositio Math, vol.124, issue.2, pp.137-194, 2000.

M. Derickx and M. Van-hoeij, Gonality of the modular curve X 1 (N ), J. Algebra, vol.417, pp.52-71, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01027429

A. B. Goncharov, Polylogarithms in arithmetic and geometry, Proceedings of the International Congress of Mathematicians, vol.1, pp.374-387, 1994.

A. B. Goncharov, Geometry of configurations, polylogarithms, and motivic cohomology, Adv. Math, vol.114, issue.2, pp.197-318, 1995.

A. B. Goncharov, Deninger's conjecture on L-functions of elliptic curves at s = 3, Algebraic geometry, 4, J. Math. Sci, vol.81, issue.3, pp.2631-2656, 1996.

A. B. Goncharov, Explicit regulator maps on polylogarithmic motivic complexes, in Motives, polylogarithms and Hodge theory, Part I, Int. Press Lect. Ser, vol.3, pp.245-276, 1998.

A. B. Goncharov, Euler complexes and geometry of modular varieties, Geom. Funct. Anal, vol.17, issue.6, pp.1872-1914, 2008.

A. B. Goncharov and D. Rudenko, Motivic correlators, cluster varieties and Zagier's conjecture on ? F (4)

A. Javanpeykar, The S-unit equation for functions on curves, pp.2020-2023

D. S. Kubert and S. Lang, Modular units, Grundlehren der Mathematischen Wissenschaften, vol.244, 1981.

M. Lalín, Mahler measure and elliptic curve L-functions at s = 3, J. Reine Angew. Math, vol.709, pp.201-218, 2015.

R. C. Mason, The hyperelliptic equation over function fields, Mathematical Proceedings of the Cambridge Philosophical Society, vol.93, issue.2, pp.219-230, 1983.

A. Mellit, Elliptic dilogarithms and parallel lines, Journal of Number Theory, vol.204, pp.1-24, 2019.

A. S. Merkurjev and A. A. Suslin, The group K 3 for a field, Math. USSR-Izv, vol.36, issue.3, pp.541-565, 1991.

P. The and . Group, PARI/GP version 2.11.4, Univ. Bordeaux, 2020

J. H. Silverman, Advanced topics in the arithmetic of elliptic curves, Graduate Texts in Math, vol.151, 1994.

G. Stevens, The Eisenstein measure and real quadratic fields, Théorie des nombres, pp.887-927, 1987.

M. Van-hoeij and H. Smith, A divisor formula and a bound on the Q-gonality of the modular curve X 1 (N )

W. Wang, Regularized integrals and L-functions of modular forms via the Rogers-Zudilin method, 2020.
URL : https://hal.archives-ouvertes.fr/tel-02965542

Y. Yang, Transformation formulas for generalized Dedekind eta functions, Bull. London Math. Soc, vol.36, issue.5, pp.671-682, 2004.

D. Zagier and P. , Dedekind zeta functions and the algebraic K-theory of fields, Arithmetic algebraic geometry, vol.89, pp.391-430, 1989.

F. Brunault, F. Brunault@ens-lyon.fr, . Umpa, and . Lyon, , vol.46